# SDR USAA2010082491758

- Difficulty date: August 15, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 727G, S25R.  REPAIRED FUSELAGE SKIN AT BS 727G, S25R IAW EA 102077.
